# SDR CALA2024052901601

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 84,922 hours, 17,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S479W2302
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED EMERGANCY 2 OFF LIGHTS LENS MISSISING .LIGHT IS STILL OPERATING NORMALLY SEE PHOTO ATTACH LLIGHTS OPPOSITE LAV A SEE PHOTO MEL 3351G . PHOTO ATTACH PHOTO ATTACH NEW LIGHT LENS 2 OFF INSTALLED AND EMERGACY LIGHT TESTED OK IAW AMM  33-51-05
